# SDR USAA2013090500003

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 63,780 hours, 24,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE2400021
- Part serial: 49
- Condition: Low Pressure
- Location: Zone 800
- Part time: 63,782 hours, 24,214 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST BOTTLE HAS LOW PRESSURE.  SERVICED ASSIST BOTTLE WITH NITROGEN.
